Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 413, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 4, 2011, 8:43 PM CDT for Johnston County, Marshall County, Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 8:43 PM CDT (01:43 UTC)
- Expired
- Jul 4, 2011, 9:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Johnston County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 146 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 9:00 PM CDT | TSTM WND DMG | 3 S Tishomingo, OK | 4-6 INCH DIAMETER ELM TREE LIMBS BLOWN DOWN BY STRONG WINDS. |
| Jul 4, 9:00 PM CDT | TSTM WND DMG | Ravia, OK | LARGE TREES AND TREE LIMBS DOWNED ACROSS ROADS AND POWER LINES, RESULTING IN SPOTTY POWER OUTAGES. REPORTED BY RAVIA EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 3080 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS54 KOUN 050143
SVROUN
OKC069-095-050230-
/O.NEW.KOUN.SV.W.0413.110705T0143Z-110705T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND SOUTHERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 930 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM NEAR RAVIA...MOVING SOUTH-SOUTHEAST AT 10 MPH. ANOTHER
DEVELOPING SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF
TISHOMINGO. BOATERS IN THE NORTHERN PORTIONS OF LAKE TEXOMA SHOULD
MOVE TO SHORE IMMEDIATELY.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE LITTLE CITY...MADILL...
NORTHERN LAKE TEXOMA...OAKLAND...RAVIA...REAGAN...RUSSETT AND
TISHOMINGO.
LAT...LON 3399 9680 3432 9685 3438 9667 3412 9650
3412 9657 3410 9655 3406 9655 3405 9656
TIME...MOT...LOC 0140Z 340DEG 10KT 3426 9674
$$
..SPEG.3 follow-up statements
021
WWUS54 KOUN 050200
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT MON JUL 4 2011
OKC069-095-050230-
/O.CON.KOUN.SV.W.0413.000000T0000Z-110705T0230Z/
JOHNSTON OK-MARSHALL OK-
900 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN MARSHALL AND CENTRAL AND SOUTHERN JOHNSTON
COUNTIES...
AT 900 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF RAVIA TO 5
MILES EAST OF RUSSETT...MOVING SOUTH-SOUTHEAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE LITTLE CITY...MADILL...
NORTHERN LAKE TEXOMA...OAKLAND...RAVIA...REAGAN...RUSSETT AND
TISHOMINGO.
THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MURRAY AND
NORTHWESTERN JOHNSTON COUNTY WAS ALLOWED TO EXPIRE AT 9 PM. AGAIN...
THE SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM FOR
NORTHEASTERN MARSHALL AND CENTRAL AND SOUTHERN JOHNSTON COUNTIES.
LAT...LON 3399 9680 3432 9685 3438 9667 3412 9650
3412 9657 3410 9655 3406 9655 3405 9656
TIME...MOT...LOC 0158Z 340DEG 10KT 3429 9673 3416 9672
$$
..SPEG.987
WWUS54 KOUN 050212
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT MON JUL 4 2011
OKC069-095-050230-
/O.CON.KOUN.SV.W.0413.000000T0000Z-110705T0230Z/
JOHNSTON OK-MARSHALL OK-
912 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN MARSHALL AND CENTRAL AND SOUTHERN JOHNSTON
COUNTIES...
AT 912 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHWEST OF TISHOMINGO...MOVING SOUTH AT 10
MPH. THE STORM IS DECREASING IN INTENSITY... BUT STILL CAPABLE OF
PRODUCING WIND GUSTS TO AROUND 60 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE LITTLE CITY...MADILL...
NORTHERN LAKE TEXOMA...OAKLAND...RAVIA...REAGAN...RUSSETT AND
TISHOMINGO.
LAT...LON 3399 9680 3432 9685 3438 9667 3412 9650
3412 9657 3410 9655 3406 9655 3405 9656
TIME...MOT...LOC 0212Z 340DEG 10KT 3419 9670
$$240
WWUS54 KOUN 050225
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT MON JUL 4 2011
OKC069-095-050235-
/O.EXP.KOUN.SV.W.0413.000000T0000Z-110705T0230Z/
JOHNSTON OK-MARSHALL OK-
925 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL AND
CENTRAL JOHNSTON COUNTIES WILL EXPIRE AT 930 PM CDT...
THE STORM HAS WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.
LAT...LON 3399 9680 3432 9685 3438 9667 3412 9650
3412 9657 3410 9655 3406 9655 3405 9656
TIME...MOT...LOC 0225Z 340DEG 10KT 3416 9669
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 6:16 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 4, 6:16 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 616 PM CDT MON JUL 4 2011 .AVIATION... SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF THE AREA FOR A COUPLE OF HOURS THIS EVENING AND COULD INCLUDE KOKC... KOUN.. KCSM... KHBR... KLAW AND KSPS. EVEN IF A STORM DOES NOT AFFECT A PARTICULAR AIRPORT ITSELF... THE OUTFLOW FROM THESE THUNDERSTORMS WILL CREATE VARIABLE WINDS AND AT TIMES GUSTY WINDS. THESE SHOWERS AND STORMS SHOULD DIMINISH MID TO LATE EVENING ACROSS THE AREA. ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE AGAIN IN SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA TOMORROW BUT THE LOW PROBABILITY AT ANY AIRPORT IS TOO LOW TO INCLUDE A PROB30 OR TEMPO GROUP AT THIS TIME. && .PREV DISCUSSION... /ISSUED 307 PM CDT MON JUL 4 2011/ DISCUSSION...ANOTHER HOT DAY WITH WIDELY SCATTERED SMALL THUNDERSTORMS. A STALLED SYNOPTIC FRONT WAS EASY TO LOCATE FROM NORTHEAST ARKANSAS INTO THE EASTERN STATES...BUT WAS LESS WELL DEFINED IN OK AND KS. OUTFLOW FROM THE PREVIOUS DAY HAD ESTABLISHED A MORE MEANINGFUL BOUNDARY FROM NEAR WICHITA FALLS UP TO FORT COBB AND OVER TOWARD PURCELL AND MCALESTER. EXPECT SCATTERED MULTICELL THUNDERSTORMS TO PROPAGATE SOUTHWARD THROUGH A WEAKLY UNSTABLE AIR MASS SOUTH OF THE BOUNDARY. ISOLATED STORMS ARE POSSIBLE FARTHER NORTH...BUT SHOULD BE FEWER IN NUMBER AND OF EVEN LESSER STRENGTH. A MID LEVEL TROUGH AXIS...ORIENTED WEST TO EAST...WILL ALSO FAVOR THE BULK OF CONVECTIVE ACTIVITY SHIFTING TOWARD THE RED RIVER BY THIS EVENING...AND THE SAME AREA LOOKS TO BE FAVORED ON TUESDAY. THEN ATTENTION WILL SHIFT BACK TO THE NORTH AS THE NEXT FRONTAL SYSTEM GATHERS OVER THE CENTRAL PLAINS. SUCCESSIVE ROUNDS OF STORMS SHOULD ROLL EAST FROM THE HIGH PLAINS BEGINNING TUESDAY EVENING IN NEBRASKA. JUDGING BY THE AMPLITUDE OF THE ASSOCIATED UPPER TROUGH... IT SEEMS THE NAM IS TOO AGGRESSIVE AT PUSHING THE FRONT AND CONVECTIVE OUTFLOW INTO OKLAHOMA ON WEDNESDAY. BUT THE PATTERN DOES LOOK FAVORABLE FOR THE SECOND ROUND OF STORMS TO REACH NORTHERN OKLAHOMA ON THURSDAY MORNING. OPPORTUNITIES FOR LOOSELY ORGANIZED RAINFALL MAY THEN PERSIST THROUGH FRIDAY...BUT MAINLY NORTH AND EAST. BREEZY SOUTH WINDS MAY BEGIN IN NORTHWEST OKLAHOMA ON THURSDAY...BUT WILL OVERSPREAD MORE OF THE REGION BEGINNING FRIDAY. THIS WILL OCCUR IN RESPONSE TO INCREASED ZONAL FLOW OVER THE MOUNTAINS AND LEE TROUGHING AT SURFACE...WHILE HEIGHTS BUILD OVER THE SOUTHERN PLAINS. THUS...WE WILL BE LOOKING AT HOTTER...BREEZY WEATHER THIS UPCOMING WEEKEND...ESPECIALLY WEST. THUS...DISCUSSION OF RED FLAG CONDITIONS WILL LIKELY RESUME. THE RIDGE DOES REMAIN SOMEWHAT FLAT...HOWEVER...AND THE GFS CONTINUES TO OFFER AT LEAST SOME HOPE OF EASTERLY WAVES MOVING UP FROM THE GULF COAST NEXT WEEK...WHICH COULD INJECT A LITTLE MORE HUMIDITY AND DIURNAL THUNDERSTORM ACTIVITY INTO THE MIX. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 74 103 75 102 / 10 10 0 10 HOBART OK 76 105 77 104 / 10 10 0 10 WICHITA FALLS TX 76 106 77 105 / 30 10 0 10 GAGE OK 74 103 74 101 / 10 10 0 20 PONCA CITY OK 73 99 75 96 / 10 10 10 20 DURANT OK 73 101 74 100 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Jul 4, 4:15 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT MON JUL 4 2011
OKZ004>048-050>052-TXZ083>090-051000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
415 PM CDT MON JUL 4 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE UNLIKELY.
DISCUSSION...
SEVERAL SHOWERS AND THUNDERSTORMS WILL BE SEEN THROUGH AT LEAST
MID-EVENING...ESPECIALLY ACROSS CENTRAL AND SOUTHERN PORTIONS OF
OKLAHOMA. THE SLOW MOVEMENT AND RELATIVELY SMALL SIZE OF THE SHOWERS
AND STORMS WILL RESULT IN MOST LOCATIONS REMAINING DRY. WITH A DEEP
LAYER OF HOT AND DRY AIR BELOW THE STORM BASES...STRONG WIND GUSTS
WILL BE POSSIBLE WITH THE STRONGER STORMS. TOWARD SUNSET...MOST IF
NOT ALL OF THE SHOWERS AND STORMS ARE EXPECTED TO DISSIPATE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY A PARTICULAR STORM WILL BECOME SEVERE...20 PERCENT.
OTHER HAZARDOUS WEATHER...
A HOT AIRMASS AND HIGH LEVELS OF WILDFIRE POTENTIAL...ESPECIALLY IN
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...WILL CONTINUE TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS FROM
WEDNESDAY THROUGH FRIDAY...MAINLY OVER NORTHERN AND EASTERN
OKLAHOMA. THE GREATEST CHANCE FOR STORMS WILL BE ON WEDNESDAY
NIGHT...AS A FRONTAL SYSTEM APPROACHES FROM THE NORTH. ISOLATED
STORMS WILL BE POSSIBLE EACH DAY...PRIMARILY DURING THE AFTERNOON
AND EVENING.
OTHER HAZARDOUS WEATHER...
THERE WILL BE A VERY GRADUAL WARMING TREND THROUGH THE WEEK...SO
THAT HEAT INDEX VALUES WILL RANGE FROM ABOUT 100 TO 107 NEXT
WEEKEND. THE CONTINUING DROUGHT WILL LIKEWISE MAINTAIN AN UNUSUALLY
HIGH RISK OF WILDFIRES THROUGH THE PERIOD...MAINLY ACROSS THE
WESTERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED 5 AM
TUESDAY.In the hours before
Special weather statement, Jul 4, 5:48 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT MON JUL 4 2011
OKZ031-042300-
SEMINOLE OK-
548 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SEMINOLE COUNTY.
AT 548 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLE. THE
STORM WAS NEARLY STATIONARY.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3518 9666 3533 9678 3536 9677 3541 9669
3539 9665 3541 9659 3541 9657 3530 9646
..SPEG.Local storm report, Jul 4, 6:06 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 5 SW EL RENO 35.47N 98.01W
07/04/2011 M59 MPH CANADIAN OK AWOS
MEASURED AT EL RENO REGIONAL AIRPORT /KRQO/. TIME OF GUST
IS CORRECTED FROM THE 2155Z KRQO OBSERVATION THAT WAS
DETERMINED TO BE 10 MINUTES TOO FAST.
&&Special weather statement, Jul 4, 7:46 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT MON JUL 4 2011
OKZ020-026-050115-
LINCOLN OK-PAYNE OK-
746 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN AND PAYNE COUNTIES.
AT 746 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF PERKINS...MOVING SOUTHWEST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3613 9701 3602 9683 3584 9699 3593 9714
3596 9715 3595 9716 3595 9717 3596 9719
..SPEG.Special weather statement, Jul 4, 7:48 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 748 PM CDT MON JUL 4 2011 OKZ041-042-047-050115- MURRAY OK-JOHNSTON OK-PONTOTOC OK- 748 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON...MURRAY AND PONTOTOC COUNTIES. AT 749 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF SCULLIN...MOVING SOUTHEAST AT 10 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3447 9653 3432 9674 3451 9695 3464 9680 ..SPEG.
Special weather statement, Jul 4, 8:01 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT MON JUL 4 2011
OKZ046-050130-
CARTER OK-
801 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER COUNTY.
AT 801 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARDMORE...
MOVING SOUTHEAST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3420 9728 3431 9717 3419 9696 3418 9697
3407 9713 3407 9715
..SPEG.Local storm report, Jul 4, 8:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST MILL CREEK 34.40N 96.82W
07/04/2011 E65 MPH JOHNSTON OK EMERGENCY MNGR
REPORTED BY THE MILL CREEK EMERG MGR. MOST OF THE TOWN IS
WITHOUT ELECTRICITY
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:46 PM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Jul 4, 7:48 PM CDT | Special Weather Statement | OUN | Johnston | 27 min |
| Jul 4, 8:01 PM CDT | Special Weather Statement | OUN | Carter | 29 min |
| Jul 4, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.